# SDR ASAA2022092940209

- Difficulty date: September 29, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,206 hours, 8,238 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: 38762983
- Part serial: 060147001278
- Condition: Faulty
- Location: Apu
- Part time: 7,376 hours, 13,106 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE APU WAS STARTED AND AFTER START THE APU MAINT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED OIL SENSOR LEVEL REF B737-900 AMM 49-94-11.
